# SDR YENA2023110301350

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271N
- Aircraft serial: 10029
- Aircraft time: 10,858 hours, 3,180 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1529, JFK-RSW. 'DURING FINAL DESCENT F/A HAD AND EGG SMELL IN THE CABIN NOTHING NOTED IN FLIGHT DECK ( APU BLEED AIR SUPPLY SYSTEM ).'
